Mar 15, 2013
Can I eat after taking didivir and efivarenz during bedtime
| Response from Dr. Young
Hello and thanks for posting.
Didivir is a generic form of tenofovir/FTC (we call this Truvada). If you are tolerating your combination currently, there's no problem in eating around the time that you take the medications. The only concern (*minor) is that food will tend to increase the absorption of the efavirenz- raising the possibility of increased side effects from this medication.
Hope that helps, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Burning Penis After Touching Vagina Worried I Have HIV
- Burning Penis After Vaginal Sex Condom Broke Worried I Have HIV
- Groin Pain After Condom Leak Worried I Have HIV
- Hairy Tongue After Rubbing Penis Worried I Have HIV
- Itchy Balls After Kissing Cold Sore Sign Of HIV AIDS
- Rectal Bleeding After Vaginal Sex Without Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.